# SDR DXTA2025031802687

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0286
- Aircraft time: 4,172 hours, 2,736 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE TURBULENCE ENCOUNTERED ON DESCENT INTO THERMAL.  AIRSPEED WAS 210KTS AT TIME OF ENCOUNTER.  SEVERE DOWNDRAFTS AND UPDRAFTS OCURRED DURING ENCOUNTER CORRECTIVE ACTION; COMPLIED WITH UNSCHEDULED SEVERE AIR TURBULENCE OR SEVERE MANEUVERS INSPECTION IAW MM 5-50-00 WITH NO DEFECTS FOUND AT THIS TIME.
